U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Is it safe to take doexpin and diazepam together? thanks.

1 doctor answer5 doctors weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 36 years experience
Yes: Using diazepam together with doxepin topical may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 18, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.